# SDR NACA2019070800053

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 887-986 MAIN CABIN LBL 45 SEAT TRACK HAS CORROSION ON BOTH FLOORBOARD FLANGES. CORRECTIVE ACTION: INSTALLED MADE REPAIR SEAT TRACK STA 887-986 MAIN CABIN LBL 45 SEAT TRACK IAW AEI DRAWING 5714 REV G.
